My husband is now 50. His low-t set in about 3-3 1/2 years ago while he was deployed to Afghanistan. The doctors at the VA assumed it was just depression so they put him on an SSRI when he returned and also prescribed Viagra. They also checked his t-levels at that time and said they were “normal”. His libido tanked. Not good for me at all. I’m 9 years younger. When I found out that the SSRI could be to blame for his low libido he went back to the VA and switched meds. A year later it had not returned and he had also developed sleep apnea and was gaining weight. His mood was also very different and low. He was basically a completely different person. They checked his t-levels again, at my insistence, and again said they were “normal”. He retired in Jan 2014. By Jan 2015 the problem had not changed at all and he decided to see a GP. She had his numbers checked and said he was low, a 250. It frustrates me that the VA did not catch this. February 2015, he started using Androgel. At the end of June 2015 there was still no change and his numbers had actually dropped to a 235. He and the doctor decided to switch to injections. He gets a shot every 2 weeks. He had his third injection yesterday and still feels no different. My question… how long before he starts feeling different? Does the length of time we’ve been dealing with this matter? He is frustrated, wants to just give up on it. That breaks my heart because we aren’t as close as we were before.
The Testosterone Reload supplement is a one of the option; this supplement alone can be attested to with the package of its ingredients that have been known to be masterminds in the market in the boosting of lean muscle mass. You get to notice that this supplement works on an all-round dimension to give you the wholesome benefits for your body muscle building. The supplement has no negative side effects, one factor that has got to be of great attention when accessing it as a muscle building option as a supplement. The supplement is also one of those that are not over hyped, it would however be a good deal if they provided a full list of their ingredients and their dosages.
FITNESS DISCLAIMER: The information contained in this site is for educational purposes only. Vigorous high-intensity exercise is not safe or suitable for everyone. You should consult a physician before beginning a new diet or exercise program and discontinue exercise immediately and consult your physician if you experience pain, dizziness, or discomfort. The results, if any, from the exercises may vary from person-to-person. Engaging in any exercise or fitness program involves the risk of injury. or our panel of fitness experts shall not be liable for any claims for injuries or damages resulting from or connected with the use of this site. Specific questions about your fitness condition cannot be answered without first establishing a trainer-client relationship.